FREE SHIPPING on orders $25 or more!

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets

Regular price
$13.17
Sale price
$13.17
Unit price
per 
SKU: 1321475
Qty Buy More, Save More!
3 3% Off
6 5% Off
12 7% Off

  • Headache
  • Minor Pain of Arthritis
  • Toothache
  • Muscular Aches
  • Menstrual Cramps
  • Fever

50 Packets of 2 Coated Tablets

See new warnings information.  Do not use if seal under bottle cap imprinted with "Sealed for your Protection" is broken or missing.

Active Ingredients: Ibuprofen (200 mg NSAID)

Inactive Ingredients: Acetylated Monoglyceride, Beeswax and/or Carnuba Wax, Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Propylparaben, Silicon Dioxide, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose (Sugar), Titanium Dioxide
Liquid error: Could not find asset snippets/limoniapps-discountninja-body.liquid